Jump to content

julieph85

Members
  • Content Count

    499
  • Joined

  • Last visited

Community Reputation

0 Neutral

About julieph85

  • Rank
    Advanced Member
  • Birthday 07/01/1985

Profile Information

  • Gender
    Female
  • Location
    Baltimore
  • Interests
    My beautiful 2 year old identical twin daughters!

Recent Profile Visitors

2,840 profile views
  1. Aseptic meningitis, kidney failure, infusion reactions, anaphylaxis, pulmonary embolism...that is not to say those always happen, but, the risk is still there. I agree though. IVIG is going to be my last option. I've tried beta blockers and BP meds and both made me worse. I'm about to do a TNF alpha blocker and SSRI. Of those don't help then its midodrine. If that goes t work then I'm on to IVIG.
  2. That's a hard pill to swallow when your only 27
  3. I have not but my neuro at Hopkins strongly advises that I do it. Honestly I'm so scared of the side effects. I would have to do it every month for the rest of my life
  4. Joyagh- same with me. I didn't have a single symptom of dysautonomia till my third trimester of my pregnancy. I was put on strict bed rest at 21 weeks for cervical shortening. At 34 weeks I was allowed to stand and that's when my pots started. At 35 weeks I developed gestational hypertension and sudden swelling. At one week post partem my BP shot up to 170/110. Mayo says my pots is autoimmune. I have several other autoimmune diseases, some of which I had before I got pots. They told me the best treatment for autoimmune pots is IVIG. Anything else is just treating the symptoms.
  5. Allaboutpeace, yes having this illness with newborn and now toddler twins has been the hardest thing in my life! I feel I missed out on bonding with them as babies because I could never breath and I am always dizzy. I have also noticed that the vibrating mostly occurs when I'm laying on my stomach! I actually cannot lay on my sides to sleep at all because my blood pressure drops so low when I do that I become short of breath and dizzy. I'm only able to sleep on my back.
  6. Yes it also happens to me through out the night and it occurs with tachycardia but the two don't have to go together. In other words, I have woken in the night shaking violently but just shaking no tach, and I have woken in the night shaking with tach. Also I used to experience this thing that has thankfully gotten better, but I used to wake up always about an hour into sleep with extreme tachycardia- as high as 180 bpm and it would go on and on for about 20 minutes. I would always know when it was stopping because at the end of it my stomach cramps up real bad and then my hr slows. It could a
  7. This happens regularly to me and just lie you said, it is worse if I wake up suddenly. My entire body shakes so bad it looks like I'm having a seizure. It stops after a few seconds when I start to move my limbs. I agree that it has something to do with norepinephrin. You actually have a surge in NE a few second before waking so I have attributed it to that.
  8. Joe, since I overdosed on the hydro I am extremely sensitive to opiates only. I believe my body overreacts to them now beacause it "remembers" the overdose. Almost like I built an allergy to it
  9. Was your over dose with an opiate? I overdosed on hydrocodone when I was a teenager and ever since I cannot tolerate them at all. They make me extremely ill to the point I couldn't even take anything but Tylenol after my csection. I believe it is my body rejecting it because of how sick I got from taking too many. Maybe you are having a similar situation
  10. This happens to me nearly every night. I wake up suddenly and fee like i'm fainting, short of breath, and my heart is racing. My bp also drops extrenely low at night when i lay down. usually when i lay down to go to bed it is about 80/40.
×
×
  • Create New...